MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 127" (323 CM) APPX 9.7 ML, TRANSFER SET W/MICROCLAVE® CLEAR, DUAL CHECK VALVE, S; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 127" (323 CM) APPX 9.7 ML, TRANSFER SET W/MICROCLAVE® CLEAR, DUAL CHECK VALVE, S; STOPCOCK, I.V. SET
Catalog Number MC330523
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.If a return or any additional information is later received, then a supplemental vigilance report will be submitted at that time.The device history record could not be reviewed due to the unknown lot number.
 
Event or Problem Description
The complaint/event involved a 127" (323 cm) appx 9.7 ml, transfer set w/microclave® clear, dual check valve, smallbore clear/pur yellow trifuse ext set w/2 microclave® clear (yellow, green rings), 2-0.2 micron filters, rotating luer.The device's green filter was reportedly cracked and leaking; it needed to be replaced with another.There was no apparent harm that reached a patient/person, and was reported as an inconvenience.

Brand Name
127" (323 CM) APPX 9.7 ML, TRANSFER SET W/MICROCLAVE® CLEAR, DUAL CHECK VALVE, S
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19577159
Report Number9617594-2024-00788
Device Sequence Number8524954
Product Code FMG
UDI-Device Identifier00887709092020
UDI-Public(01)00887709092020
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330523
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2024
Initial Report FDA Received Date06/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown